October  2006, 14(4): 857-859. doi: 10.3934/dcds.2006.14.857

Errata

1. 

Department of Mathematics, University of Chicago, Chicago, Illinois, 60637-1514, United States

2. 

Department of Mathematics, University of Washington, Seattle, Washington 98195–4350

Received  August 2005 Published  January 2006

It has been recently pointed out to us that there is an incorrect statement in the proof of our main theorem in the paper On the free boundary regularity result of Alt and Caffarelli which appeared in Discrete and Continuous Dynamical Systems, Volume 10, 2004, page 397-422. Fortunately, the incorrect statement does not affect the validity of our proof. We would like to set the record straight, with the following errata.
Citation: Carlos E. Kenig, Tatiana Toro. Errata. Discrete and Continuous Dynamical Systems, 2006, 14 (4) : 857-859. doi: 10.3934/dcds.2006.14.857
[1]

Dian Palagachev, Lubomira G. Softova. Quasilinear divergence form parabolic equations in Reifenberg flat domains. Discrete and Continuous Dynamical Systems, 2011, 31 (4) : 1397-1410. doi: 10.3934/dcds.2011.31.1397

[2]

Sun-Sig Byun, Yumi Cho. Lorentz-Morrey regularity for nonlinear elliptic problems with irregular obstacles over Reifenberg flat domains. Discrete and Continuous Dynamical Systems, 2015, 35 (10) : 4791-4804. doi: 10.3934/dcds.2015.35.4791

[3]

Steven G. Krantz and Marco M. Peloso. New results on the Bergman kernel of the worm domain in complex space. Electronic Research Announcements, 2007, 14: 35-41. doi: 10.3934/era.2007.14.35

[4]

Marek Fila, Kazuhiro Ishige, Tatsuki Kawakami. Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition. Communications on Pure and Applied Analysis, 2012, 11 (3) : 1285-1301. doi: 10.3934/cpaa.2012.11.1285

[5]

Martin Mayer, Cheikh Birahim Ndiaye. Asymptotics of the Poisson kernel and Green's functions of the fractional conformal Laplacian. Discrete and Continuous Dynamical Systems, 2022, 42 (10) : 5037-5062. doi: 10.3934/dcds.2022085

[6]

Dmitry Jakobson. On quantum limits on flat tori. Electronic Research Announcements, 1995, 1: 80-86.

[7]

Hong-Kun Zhang. Free path of billiards with flat points. Discrete and Continuous Dynamical Systems, 2012, 32 (12) : 4445-4466. doi: 10.3934/dcds.2012.32.4445

[8]

Behrouz Kheirfam, Morteza Moslemi. On the extension of an arc-search interior-point algorithm for semidefinite optimization. Numerical Algebra, Control and Optimization, 2018, 8 (2) : 261-275. doi: 10.3934/naco.2018015

[9]

Térence Bayen, Marc Mazade, Francis Mairet. Analysis of an optimal control problem connected to bioprocesses involving a saturated singular arc. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 39-58. doi: 10.3934/dcdsb.2015.20.39

[10]

Alice B. Tumpach, Stephen C. Preston. Quotient elastic metrics on the manifold of arc-length parameterized plane curves. Journal of Geometric Mechanics, 2017, 9 (2) : 227-256. doi: 10.3934/jgm.2017010

[11]

Christopher C. Tisdell, David Bee Olmedo. Beyond the compass: Exploring geometric constructions via a circle arc template and a straightedge. STEM Education, 2022, 2 (1) : 1-36. doi: 10.3934/steme.2022001

[12]

Sun-Sig Byun, Lihe Wang. $W^{1,p}$ regularity for the conormal derivative problem with parabolic BMO nonlinearity in reifenberg domains. Discrete and Continuous Dynamical Systems, 2008, 20 (3) : 617-637. doi: 10.3934/dcds.2008.20.617

[13]

Graziano Crasta, Stefano Finzi Vita. An existence result for the sandpile problem on flat tables with walls. Networks and Heterogeneous Media, 2008, 3 (4) : 815-830. doi: 10.3934/nhm.2008.3.815

[14]

Liviana Palmisano. Unbounded regime for circle maps with a flat interval. Discrete and Continuous Dynamical Systems, 2015, 35 (5) : 2099-2122. doi: 10.3934/dcds.2015.35.2099

[15]

Chenxi Wu. The relative cohomology of abelian covers of the flat pillowcase. Journal of Modern Dynamics, 2015, 9: 123-140. doi: 10.3934/jmd.2015.9.123

[16]

Kathryn Lindsey, Rodrigo Treviño. Infinite type flat surface models of ergodic systems. Discrete and Continuous Dynamical Systems, 2016, 36 (10) : 5509-5553. doi: 10.3934/dcds.2016043

[17]

Hiroshi Fujiwara, Kamran Sadiq, Alexandru Tamasan. Partial inversion of the 2D attenuated $ X $-ray transform with data on an arc. Inverse Problems and Imaging, 2022, 16 (1) : 215-228. doi: 10.3934/ipi.2021047

[18]

Ali Akgül, Mustafa Inc, Esra Karatas. Reproducing kernel functions for difference equations. Discrete and Continuous Dynamical Systems - S, 2015, 8 (6) : 1055-1064. doi: 10.3934/dcdss.2015.8.1055

[19]

Ali Akgül. A new application of the reproducing kernel method. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2041-2053. doi: 10.3934/dcdss.2020261

[20]

Luís Silva. Periodic attractors of nonautonomous flat-topped tent systems. Discrete and Continuous Dynamical Systems - B, 2019, 24 (4) : 1867-1874. doi: 10.3934/dcdsb.2018243

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (46)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]